# SDR U30A2008122300007

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N270AV
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 13,154 hours, 5,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 820, MKE-PUJ WAS DESCENDING AT 10,000' ON APPROACH INTO PUJ. THE CABIN CREW SMELLED SMOKE IN THE AFT GALLEY AREA THAT LASTED FOR ABOUT 3 MINUTES. THERE WAS NO VISIBLE SMOKE, JUST AN ODOR. THE FLIGHT CREW WAS NOTIFIED, AND THEY DID NOT DECLARE AN EMERGENCY. THE ACFT LANDED WITHOUT INCIDENT. MX INSPECTED THE AFT GALLEY AREA, THE AFT COFFE MAKERS, WASTE DISPOSAL CONTAINERS AND AFT LAVS, AND FOUND NO DEFECTS. MX ALSO CHECKED FOR ANY CIRCUIT BREAKERS THAT MAY HAVE POPPED, AND FOUND NONE. MX DID NOT SMELL ANY ODORS. THE ACFT WAS RETURNED TO SERVICE.
